# SDR UALA2013040902373

- Difficulty date: April 8, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N559UA
- Make and model: Boeing 757222
- Aircraft serial: 26657
- Aircraft time: 67,909 hours, 24,994 cycles
- Engine: Pwa PW2037
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Lens
- Condition: Obstructed
- Location: Cockpit Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT THRESHOLD STEP LIGHT DOES NOT ILLUMINATE WITH COCKPIT DOOR OPEN.   STEP LIGHT COVER LENS PAINTED OVER.  BULB WORKS.  CLEANED PAINT FROM LENSE, INSTALLED COVER.
